MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW M, 35MM; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ECLIPSE CAGE SCREW M, 35MM; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ECLIPSE CAGE SCREW M, 35MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that an ar-9301-02 arthrex eclipse cage screw medium (35.0 mm) would not bite when it was being properly sized.This was discovered during a procedure, with no reported patient harm.Additional information was received on 08-jan-2026: this occurred inside the patient during a total shoulder arthroplasty procedure on (b)(6) 2025.The case was completed with an ar-9301-03 arthrex eclipse cage screw large (40.0 mm).The case was delayed five minutes, and it is unknown if additional anesthesia was administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as improper bone preparation and misaligned insertion.

Brand Name
ECLIPSE CAGE SCREW M, 35MM
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24078327
Report Number1220246-2026-00212
Device Sequence Number5789989
Product Code QHQ
UDI-Device Identifier00888867059931
UDI-Public(01)00888867059931(11)250501(17)300430(10)25.00143
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE CAGE SCREW M, 35MM
Device Catalogue NumberAR-9301-02
Device Lot Number25.00143
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown